# SDR JIKA2012022501

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N243DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT609B
- Aircraft time: 22,160 hours, 19,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING SJU, WHEN GEAR WAS SELECTED UP AFTER T/O, GEAR WOULD NOT LOCK IN THE UP POSITION AND THE AIRCRAFT LOST HYDRAULIC PRESSURE.  DECLARED AN EMERGENCY, EXTENDED THE GEAR USING THE EMERGENCY GEAR PROCEDURES, RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  MX INSPECTED THE HYDRAULIC SYSTEM, MX NOTED THE NLG UP HYDRAULIC TUBE UNDER THE COCKPIT FLOORBOARD HAD A LOOSE B-NUT WHERE THE FITTING GOES THROUGH THE FUSELAGE FLOOR.  REMOVED THE B-NUT AND INSPECTED THE FLARED FITTING, NO DISCREPANCIES WERE NOTED.  TIGHTENED FITTING, AND CHECKED THE OTHER FITTINGS IN THAT AREA FOR SECURITY.  CONDUCTED SEVERAL GEAR SWINGS AND NO FURTHER LEAKS WERE NOTED.  LAST LETTER CHECK E WHICH INSPECTS THE UNDER FLOOR AREA OF THE COCKPIT WAS CONDUCTED 09/29/2011, 507.7 FLIGHT HOURS AGO.
